The government's decision to withdraw a common analgesic will be a pain for many patients, such as Jennifer McGowan.
Finding a compatible mix of drugs can be difficult
Without co-proxamol, Jennifer, 38, says she would be kept awake each night by unbearable pain.
She takes it along with a number of drugs for an inherited condition called Ehlers Danlos syndrome (EDS).
EDS causes the joints to be unusually unstable and bendy, which means they can become damaged and cause pain.
"I started taking co-proxamol in the late 80s, mainly at night so I can sleep.
"I essentially have arthritis in every joint in my body, from my ribs to my hips, jaw, toes, fingers and knees.
"I tried taking paracetamol, but that only took the edge off. It didn't relieve it like co-proxamol does."
Jennifer is worried that when co-proxamol is removed from the market she will go back to having uncontrollable pain and sleepless nights.
"I'm concerned because when you are on as many medications as I am, it can be quite difficult to get a good balance between them.
"I know co-proxamol works with the balance that I am on.
"Without it I won't be able to sleep. How can you function on two hours sleep each day?
"If it's removed from the market I will have to spend time finding either more potent or similar painkillers that do not react badly with my health and the other medications that I am on.
"That could take months.
"There have been medications that have been taken off the market that have caused me no end of trouble.
"I'm going to consult my GP and see whether we can start trying other things now rather than waiting until it runs out and panicking."
Jennifer did not think she was at risk of overdosing accidentally on co-proxamol - one of the government's primary reasons for withdrawing the drug, along with the risk of deliberate suicide attempts with co-proxamol.
"When you get a prescription of co-proxamol it says take no more than so many a day in big letters on the box.
"The only risk I could see is if someone was decanting it into a non-labelled bottle or giving it to someone else, which you shouldn't be doing with prescription medications anyway."